# SDR CA970117001

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Elev Torq Tube
- Part time: 9,005 hours
- Component: Beech, 115610010325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE INBOARD TAPER PIN HOLE ON THE TORQUE TUBE SUPPORT BRACKET WHERE IT ATTACHES TO THE ELEVATOR.
